# SDR HAL9740

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 509.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR UPPER FLANGE HAS LEVEL 2 CORROSION SPLITTING FLANGE JUST ABOVE MOST OUTBOARD AILERON HINGE BRACKET XRS 509.50.  REMOVED CORROSION AND TREATED PER SRM 51-10-3.  INSTALLED L-ANGLE DOUBLER PER SRM 57-09, FIG 3, AND DRAWING SKB012718N01089.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
